# SDR SWAA2023112716281

- Difficulty date: October 30, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS CORROSION FROM BS 727A+11 - 767; RBL 21; WL 154<[01] VERIFIED STEPS 1-4 AND MEASUREMENT TABLE;[02] REMOVED CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 727A+11 RBL 21 WL 154 FOUND AREA OUT OF LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 PARAG. 4A(2) DETAIL D FIG.103. RECEIVED LOCATED AND DRILLED AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT P/N 146A7502-51 LOT: 1543531-1 BS 727 - BS 767 RBL 21 WL 154 IAW SRM 51-40-05 AND DWG 146A7500;[03] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BS 727-767 RBL22 WL 156. IAW SRM 51-40-05 AND DWG 146A7500;[04] VERIFIED. VERIFIED MEASUREMENTS.
